# SDR WRLA200228

- Difficulty date: February 3, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N352WL
- Make and model: Doug DC-10-30
- Aircraft serial: 47838
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 9787344
- Part serial: P13510C
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 PNEUMATIC TEMP HIGH LIGHT.  PNEUMATIC TEMP EXCEEDED RED LINE.  PNEUMATIC TEMP CONTINUED TO RISE TOWARD RED LINE.  DUMPED 40,000 LBS OF FUEL TO REACH MAXIMUM LANDING WEIGHT.  RETURNED TO DEPARTURE STATION FOR REPAIRS, NR 3 SYSTEM PNEUMATIC FAN AIR VALVE WAS ON DMI.  REMOVED FAN AIR VALVE AND REPLACED PERFORMED ENGINE RUN TO CLIMB POWER FOR 25 MINUTES THREE TIMES.  OPERATIONAL CHECK GOOD ON THE GROUND.  REPLACED FAN AIR VALVE.  (M)
